# SDR UALA2010021500584

- Difficulty date: February 13, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 52,627 hours, 19,067 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH ESCAPE PATH LIGHTS MOUNTED TO CLOSET AT DOOR 1L ARE INOP. 1 RED AND 1 WHITE.  CHECKED-SECURED CONNECTOR 7436CV, RELAMPED ONE INOP BULB.
